# SDR VNAA2020040221101

- Difficulty date: March 29, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 41,696 hours, 31,272 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO PRESS CAUTION MSG, DID NOT PRESSURIZE, RETURNED TO FIELD. AUTO PRESS CAUTION MSG NOT PRESENT UPON ARRIVAL. T/S PER CRJ 700 FIM. NO CURRENT FAULTS OR FAULT HISTORY. PRESSURIZED A/C PER CRJ 700 AMM. NO DEFECTS NOTED. OKAY FOR SERVICE.
